Malicious attacks on ad hoc network routing protocols. / Yau, Po-Wah; Hu, Shenglan; Mitchell, Chris J.

In: International Journal of Computer Research, Vol. 15, No. 1, 2007, p. 73-100.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)73-100
Number of pages38
JournalInternational Journal of Computer Research
Issue number1
Publication statusPublished - 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4550361